# SDR CALA2023021400438

- Difficulty date: February 14, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737-900ER
- Aircraft serial: 33456
- Aircraft time: 46,861 hours, 16,414 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NA
- Condition: Gouged
- Location: Rh Aft Horiz Sta
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FUSE SKIN IS DEEPLY GOUGED JUST AFT OF RH HORIZONAL STAB UPR MOVEABLE SEAL TRACK. GRID MAPPED DAMAGED AREA.  LENGTH AND WIDTH ARE 1.00" X 0.50" BLENDED DAMAGED AREA.  REF SRM 53-80-01. ACP''D HFECPER NDT PT6, 51-00-00-23, NO CRACKS NOTED. AND MAX DEPTH IS 0.038". PERFORMED MATERIAL THICKNESS CHECK PER 737 NTM PART 4 51-00-00 PROCEDURE 3. MEASURENTS RECORDED ON GRID ENGINEERING SHEET. PARTS USED:  ,QTY :1 ACP''D DVI AND HFEC INSPECTION PER AVO 10444 ITEMS A2, A3, A4, AND A5. GENERATED LP 3827262, 3827349, AND 3827369. DAMAGED SKIN HAS NOT BEEN TRIMMED OUT. DVI FOUND NO ADDITIONAL INTERNAL DAMAGES. TRIMED OUT DAMAGE FUSELAGE SKIN SECTION AS SHOWN IN FIG. 5 REF. AVO# 10444 REV.A, STEP: A.1. READY FOR HFEC INSPECTION OF TRIM OUT EDGES.
